# SDR TWAA9614601

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45772
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 209 - DURING CRUISE, EGRESS  LIGHTS AT SEAT ROWS 10 TO 14 ILLUMINATED.  FOUND MALFUNCTIONING POWER SUPPLY, MFG PN 5822-2.  REPLACED POWER SUPPLY.  EGRESS L IGHT SYSTEM OPERATION CHECKED NORMAL.  CHECK C- 6-2-96 - STL.  (X)
